Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 119, No. 1, January 2012

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.119.issue-1

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 1-2)
    DOI: 10.4169/amer.math.monthly.119.01.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.01.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 76-82)
      An Introduction to the Mathematics of Money. Springer, New York, 2007, xii + 300 pp., ISBN 978-0-387-34432-4. $79.95. by David Lovelock, Marilou Mendel, and A. Larry Wright
      Review by: Alan Durfee
      DOI: 10.4169/amer.math.monthly.119.01.076
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.01.076
  6. Back Matter (pp. 83-84)
    DOI: 10.4169/amer.math.monthly.119.01.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.01.bm